MathSciNet Relay Station
MathSciNet bibliographic data
MR2337749 16W30 (16D90)
Caenepeel, S.; De Groot, E. Galois theory for weak Hopf algebras. Rev. Roumaine Math. Pures Appl. 52 (2007), no. 2, 151–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement